# SDR SWAA2021031756392

- Difficulty date: March 15, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,574 hours, 30,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT ROW SIGN MISSING F/O SIDE / FOUND EXIT LENSE UNDER SEAT RE-INSTALLED PER AMM 33-51-01 LIGHT OPS CHK GOOD
